|   | 
Details
   web
Record
Author (up) Delhom, A.; Nascimento, J.R.; Olmo, G.J.; Petrov, A.Y.; Porfirio, P.J.
Title Metric-affine bumblebee gravity: classical aspects Type Journal Article
Year 2021 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C
Volume 81 Issue 4 Pages 287 - 10pp
Keywords
Abstract We consider the metric-affine formulation of bumblebee gravity, derive the field equations, and show that the connection can be written as Levi-Civita of a disformally related metric in which the bumblebee field determines the disformal part. As a consequence, the bumblebee field gets coupled to all the other matter fields present in the theory, potentially leading to nontrivial phenomenological effects. To explore this issue we compute the post-Minkowskian, weak-field limit and study the resulting effective theory. In this scenario, we couple scalar and spinorial matter to the effective metric, and then we explore the physical properties of the VEV of the bumblebee field, focusing mainly on the dispersion relations and the stability of the resulting effective theory.
Address [Delhom, Adria; Olmo, Gonzalo J.] Univ Valencia, Dept Fis Teor, Ctr Mixto Univ Valencia, CSIC, Valencia 46100, Spain, Email: adria.delhom@uv.es;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1434-6044 ISBN Medium
Area Expedition Conference
Notes WOS:000636839400001 Approved no
Is ISI yes International Collaboration yes
Call Number IFIC @ pastor @ Serial 4779
Permanent link to this record